Ask an expert
Question

11 Dec 2005

Never ending periods
I am preventing on injection, and since I started my periods they never stopped. I only had a my first shot and going back in 3days time. Please advise
Answer 350 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a common side effect of the injection. It often gets better after the second injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19856 votes
Vote